# SDR SWIA202158377

- Difficulty date: May 14, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 41,702 hours, 36,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 394 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT, FRAME FS 394.00 HAS SURFACE CORROSION ON FWD LOWER CAP BETWEEN STGR 26L-26R.    (FILED CLOSED)     REMOVED AND REPLACED SKIN SUPPORT ON FWD SIDE OF FRAME FS394.00 IN REF TO SRM 51-42-06 AND 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
